# SDR UIEA2021062801427

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,525 hours, 20,949 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO RADAR RETURN ON KNOWN THUNDERSTORMS UNLESS GAIN WAS SET ON MAX. EVEN THEN RADAR RETURNS WAS WEAK.( PERFORMED WEATHER RADAR OPS TEST IAW AMM 34-43-00 AND FIM 34-43 FAULT TREE 805 FOR L/H AND R/H, OPS TEST IS GOOD AND NO FAULT FOUND. )
